# SDR QXEA200800589

- Difficulty date: June 7, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 17,043 hours, 17,058 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YUR - WHEN GEAR SELECTED DOWN ON APPROACH, THE LT GEAR DOOR LIGHT REMAINED ON.  DID ALTERNATE EXTENSION AND ACCOMPLISHED UNEVENTFUL LANDING.  FERRY YUR TO PDX.  MAINTENANCE REPLACED THE J-24 CONNECTOR.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.  (A)
